MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y762H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number qlmlpb / y762h05, and no non-conformances related to the reported complaint condition were identified.Summary: visual analysis of the returned sample revealed that one sample, of product code y762, was received for evaluation.After investigation of the sample, short insertion was observed in the strand.The visual inspection concluded that the combination of the needle/suture was found detached since the insertion end of the suture did not meet the requirement.The pull-out has been correlated to the manufacturing process due to this defect is caused because the suture was not properly inserted inside of the needle barrel hole resulting in a pull-out defect.Based on the information currently available, the pull-out was identified during the investigation of the sample received.This product issue will be addressed through quality system.
 
Event or Problem Description
It was reported that an animal underwent an animal surgery on (b)(6) 2021 and the suture was used.Upon evaluation, short insertion was observed in the strand.

Brand Name
MCRYL VIO 36IN 2-0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12310009
Report Number2210968-2021-07247
Device Sequence Number3962781
Product Code GAN
UDI-Device Identifier10705031059573
UDI-Public10705031059573
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberY762H
Device Catalogue NumberY762H
Device Lot NumberQLMLPB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/11/2021
Patient Sequence Number1